Apologies for not responding sooner, I am trying to be a more active participant on this board. What a horrible experience, my heart goes out to you. First, you are not being "a pain" you are a person with a serious medical condition and the sooner you can see a rheumatologist the better. Note: I am not a medical professional, just an educated patient. The prednisone can cause diarrhea & leg cramps & can contribute to mood swings (I loathe the stuff). Ask your doctor if you can be tapered down. The tramadol is a pain reliever, I've taken it with no side effects except getting sleepy.
I was diagnosed with RA about 5-6 years ago and have been fortunate to have a really good rheumatologist. I am on Plaquenil, Methotrexate, Meloxicam, and just started Remicade. However, the road the last year has gotten pretty bumpy. In the last year I had adverse reactions to Zeljan, Humira & Enbrel - hence now on Remicade. All the immunosuppressants have given me lots of respiratory infections.
Even though I'm normally pretty emotionally resilient, I'm starting to get depressed. I quit working both for family reasons and because of the RA and I'm struggling with that right now. I feel really disconnected. My working friends can't relate to my life, and frankly I can't keep up with the other stay-at-home mom's because I'm too tired.
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.